# SDR DL76L030003

- Difficulty date: January 1, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 59,938 hours, 9,289 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 6227998003
- Part serial: UNKN
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS ADI FAILED ENROUTE. ALTN EFIS NO HELP.  REPLACED COPILOTS ADI. TEST OK. OK FOR SERVICE.
